# SDR VNAA2014022000016

- Difficulty date: February 20, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 23,632 hours, 23,877 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Wick
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW SUSPECTED A LIGHTNING STRIKE AND REPORTED 2 STATIC WICKS MISSING, 1 ON TAIL AND 1 ON RT WING.  MAINTENANCE PERFORMED LIGHTNING STRIKE INSPECTION AND R & R RT HORIZONTAL STABILIZER TIP, REPAIRED RT HORIZONTAL STABILIZER TIP RIB SCREW HOLES AND R & R STATIC DISCHARGER BASE AND DISCHARGER ON RT AILERON DUE TO LIGHTNING STRIKE DAMAGE. ALL WORK ACCOMPLISHED BY MAINTENANCE IAW AMM AND REO.  ACFT RELEASED FOR SERVICE.
